# SDR WTAA960094

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120083
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922FSZA6NZ735
- Condition: Failed
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - LANDING GEAR FAILED TO RETRACT AFTER DEPARTURE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  FAT MX REMOVED AND REPLACED RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SENSOR.  LANDING GEAR RETRACTION CHECK NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
